A NEW SUBCLASS OF ANALYTIC FUNCTIONS DEFINED BY A DIFFERENTIAL OPERATOR

Purchase PDF

Published: 2016-03-17

Page: 208-218


V. SRINIVAS

Department of Mathematics, S.R.R. Govt. Degree and P. G. College, Dist. Karimnagar, Telangana-505001, India.

RAJKUMAR N. INGLE

Department of Mathematics, Bahirji Smarak Mahavidyalay, Bashmathnagar, Dist. Hingoli (M.S.), India.

P. THIRUPATHI REDDY *

Department of Mathematics, Kakatiya University, Warangal-506009, Telangana, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper we introduce and study a new subclass of analytic functions defined by a differential operator and obtained coefficient estimates, growth and distortion theorems, radii of starlikeness, convexity and close-to-convexity are obtained. Furthermore, we obtained integral means inequalities for the function 

Keywords: Analytic functions, differential operator, coefficient estimates


How to Cite

SRINIVAS, V., INGLE, R. N., & REDDY, P. T. (2016). A NEW SUBCLASS OF ANALYTIC FUNCTIONS DEFINED BY A DIFFERENTIAL OPERATOR. Asian Journal of Mathematics and Computer Research, 11(3), 208–218. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/460

Downloads

Download data is not yet available.